# SDR SWAA2022031175658

- Difficulty date: February 19, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT (1 EA) 2022-104041 / [01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG #143A7902 SHEET 174 REV -. SEE INDIVIDUAL SIGNSOFFS BELOW.;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG #143A7902 SHEET 174 REV -. SEE INDIVIDUAL SIGNSOFFS BELOW. RII
